# SDR SWAA2021031153433

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 64,781 hours, 29,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN DOOR ENTRY GIRT BAR WILL NOT STAY STOWED ON ON SIDE / ADJUSTED GIRT BAR STORAGE CLIP PER SIP OPS CK NORMAL
